American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.98) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Patrick H. Kelly and Max D. Larsen. Valuation rings with zero divisors . Proc. Amer. Math. Soc. 30 (1971) 426-430. MR 0285527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] George M. Bergman. A weak Nullstellensatz for valuations . Proc. Amer. Math. Soc. 28 (1971) 32-38. MR 0272780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Max D. Larsen. Harrison primes in a ring with few zero divisors . Proc. Amer. Math. Soc. 22 (1969) 111-116. MR 0248134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nickolas Heerema. Equivalence of tamely ramified $v$-rings . Proc. Amer. Math. Soc. 17 (1966) 1207-1210. MR 0207687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. J. Head. Dense submodules . Proc. Amer. Math. Soc. 13 (1962) 197-199. MR 0147515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia